Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm 16 and my boyfriend and I had sex the day after I got off my period, which lasted about 4 days. The condom broke and he came inside of me. We IMMEDIATELY got Plan B and I took the first pill almost exactly 30 minutes after intercourse. I took the second pill 12 hours later. 3 days after taking the pill I got another period and it lasted 3 days. Does that mean the pill worked? I took a pregnancy test 2 weeks after intercourse and it was negative. Now I'm waiting for my period and I'm supposed to start tomorrow and I've been getting cramps for the past 3 days. I'm freaking out because cramping can be a sign of pregnancy. I can NOT be pregnant. But Plan B screws up your period and I'm irregular so idk if I'm freaking out for nothing or what? Would it be normal if I'm late? I'm planning on getting another pregnancy test.

Loading...

Don't take too much contraceptive pills as you mentioned you are just 16 that means you are in the fertility age if you continue with pills. then the chances being infertile very high. because of contraceptive pills you are facing this irregular periods. you have taken the pills after 30mins that is ok you don't need to get addict with contraceptive pills. By consuming more pills may create problem in future
Reply

Loading...